# SDR 9JLA2021073034788

- Difficulty date: July 24, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N68GS
- Make and model: Beech 400A
- Aircraft serial: RK391
- Aircraft time: 5,013 hours, 5,619 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Intermittent
- Location: A/C System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE COCKPIT VAPOR CYCLE AIRCON BLOWER INTERMITTENT INOP. TRIP WAS DELAYED. OPERATIONS CONTINUED PER MEL. THE MAINTENANCE VENDOR ACTIVATED AIRCON SYSTEM AND RAN BLOWER FOR .5HR TROUBLESHOT AND FOUND LOOSE TERMINAL ON BLOWER SWITCH. RETORQUED, NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
